# SDR AWXA200501102

- Difficulty date: September 3, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 50,658 hours, 22,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53471124200
- Condition: Corroded
- Location: Fr 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C4 CHECK DISCOVERED CORROSION ON SHEAR PLATE BETWEEN FS 69 AND FS 70.  NO ALLOWABLE DAMAGE LIMITS WERE FOUND IN THE AIRBUS 320 SRM.  MAINTENANCE REMOVED THE SHEAR PLATE BETWEEN FS 69 AND FS 70, Y1292 IAW AIRBUS SRM 51-72-11.  INSTALLED NEW SHEAR PLATE BETWEEN FS 69 AND FS 70 IAW AIRBUS SRM 51-72-11.
